Le complexe de Koszul en algèbre et topologie
Annales de l'Institut Fourier, Volume 37 (1987) no. 4, pp. 77-97.

Le complexe de Koszul, introduit en 1950, était une algèbre différentielle graduée qui servait comme modèle pour un fibré principal. Il a servi depuis, en algèbre et en topologie, comme outil efficace pour le calcul d’invariants homologiques et homotopiques. Après un résumé partiel de ces résultats, on rappelle des généralisations plus récentes de ce complexe et des applications

The Koszul complex, as introduced in 1950, was a differential graded algebra which modelled a principal fibre bundle. Since then it has been an effective tool, both in algebra and in topology, for the calculation of homological and homotopical invariants. After a partial summary of these results we recall more recent generalizations of this complex, and some applications.

@article{AIF_1987__37_4_77_0,
     author = {Halperin, Stephen},
     title = {Le complexe de {Koszul} en alg\`ebre et topologie},
     journal = {Annales de l'Institut Fourier},
     pages = {77--97},
     publisher = {Institut Fourier},
     volume = {37},
     number = {4},
     year = {1987},
     doi = {10.5802/aif.1112},
     zbl = {0625.57022},
     mrnumber = {89d:55040},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1112/}
}
TY  - JOUR
AU  - Halperin, Stephen
TI  - Le complexe de Koszul en algèbre et topologie
JO  - Annales de l'Institut Fourier
PY  - 1987
DA  - 1987///
SP  - 77
EP  - 97
VL  - 37
IS  - 4
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1112/
UR  - https://zbmath.org/?q=an%3A0625.57022
UR  - https://www.ams.org/mathscinet-getitem?mr=89d:55040
UR  - https://doi.org/10.5802/aif.1112
DO  - 10.5802/aif.1112
LA  - fr
ID  - AIF_1987__37_4_77_0
ER  - 
%0 Journal Article
%A Halperin, Stephen
%T Le complexe de Koszul en algèbre et topologie
%J Annales de l'Institut Fourier
%D 1987
%P 77-97
%V 37
%N 4
%I Institut Fourier
%U https://doi.org/10.5802/aif.1112
%R 10.5802/aif.1112
%G fr
%F AIF_1987__37_4_77_0
Halperin, Stephen. Le complexe de Koszul en algèbre et topologie. Annales de l'Institut Fourier, Volume 37 (1987) no. 4, pp. 77-97. doi : 10.5802/aif.1112. http://www.numdam.org/articles/10.5802/aif.1112/

[1] M. André, Cohomologie des algèbres différentielles où opère une algèbre de Lie, Tohoku Math. J., 14 (1962), 263-311. | MR | Zbl

[2] P. Andrews and M. Arkowitz, Sullivan's minimal models and higher order Whitehead products, Canad. J. Math., 30 (1978), 961-982. | MR | Zbl

[3] E. F. Assmus, On the homology of local rings, Ill. J. Math., 3 (1959), 187-199. | MR | Zbl

[4] M. Auslander and D. A. Buchsbaum, Codimension and multiplicity, Annals of Math., 68 (1958), 625-657. | MR | Zbl

[5] L. Avramov and E. S. Golod, On the homology of the Koszul complex of a local Gorenstein ring, Mat. Zametki, 19 (1971), 53-58 ; English translation : Math. Notes, 9 (1971), 30-32. | Zbl

[6] L. Avramov, S. Strogolov et A. Todorov, On Gorenstein modules, Uspehi Math. Nauk, 27, no. 4 (1972), 199-200. | Zbl

[7] L. Avramov, On the Hopf algebra of a local ring, Izv. Akad. Nauk SSSR Ser. Mat., 38 (1974), 2 ; English Translation Math. USSR Izvestijas, 8 (1984), 259-284. | Zbl

[8] L. Avramov, Local algebra and rational homotopy, in Homotopie Algébrique et Algèbre Locale, Astérisque, 113/114 (1984), 15-43. | MR | Zbl

[9] H. Bass, On the ubiquity of Gorenstein rings, Math. Zeit., 82 (1963), 8-28. | MR | Zbl

[10] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, 1956. | MR | Zbl

[11] E. Cartan, Sur les invariants intégraux de certains espaces homogènes et les propriétés topologiques de ces espaces, Ann. Soc. Pol. Math., 8 (1929), 181-225. | JFM

[12] H. Cartan, La transgression dans un groupe de Lie et dans un espace fibré principal, Colloque de Topologie (espaces fibrés) Bruxelles (1950), 57-72. G. Thone, Liège. | MR | Zbl

[13] I. S. Cohen, On the structure and ideal theory of complete local rings, Trans. Amer. Math. Soc., 59 (1946), 54-106. | MR | Zbl

[14] Y. Félix and S. Halperin, Rational LS category and its applications, Trans. Amer. Math. Soc., 273 (1982), 1-38. | MR | Zbl

[15] Y. Félix, S. Halperin, C. Jacobsson, C. Löfwall and J.-C. Thomas, The radical of the homotopy Lie algebra, à paraître, Amer. J. Math. | Zbl

[16] W. Greub, S. Halperin, R. Vanstone, Connections, Curvature and Cohomology, Volume III, Academie Press N.Y., 1976. | MR | Zbl

[17] T. H. Gulliksen, A proof of the existence of minimal R-algebra resolutions, Acta Math., 120 (1968), 53-58. | MR | Zbl

[18] T. H. Gulliksen and G. Levin, Homology of Local Rings, Queen's Papers in Pure and Applied Mathematics No. 20, Queen's University, Kingston, Canada, 1969. | MR | Zbl

[19] S. Halperin, The non-vanishing of the deviations of a local ring, à paraître, Comment. Math. Helv., 62 (1987). | EuDML | MR | Zbl

[20] H. Hopf, Uber die Topologie der Gruppen-Mannigfeltigkeiten und ihre Verallgemeinerungen, Annals of Math., 42 (1941), 22-52. | JFM | MR | Zbl

[21] J. L. Koszul, Homologie et cohomologie des algèbres de Lie, Bull. Soc. Math. de France, 78 (1950), 65-127. | EuDML | Numdam | MR | Zbl

[22] J. L. Koszul, Sur un type d'algèbres différentielles en rapport avec la transgression, Colloque de Topologie (espaces fibrés) Bruxelles (1950), 73-82, G. Thone, Liège. | MR | Zbl

[23] D. Quillen, Rational homotopy theory, Annals of Math., 90 (1969), 205-295. | MR | Zbl

[24] M. Sakuma and H. Okuyama, A note on higher deflections of a local ring, J. of Math., Tokushima University, 3 (1969), 25-36. | MR | Zbl

[25] H. Samelson, Beitrage zur Topologie der Gruppen-Mannigfaltigkeiten, Annals of Math., 42 (1941), 1091-1137. | Zbl

[26] J. P. Serre, Algèbre Local Multiplicités, Lecture Notes in Math., 11, Springer Verlag, 3e édition 1975. | Zbl

[27] D. Sullivan, Infinitesimal computations in topology, Publ. Math. I.H.E.S., 47 (1978), 269-331. | EuDML | Numdam | MR | Zbl

[28] J. Tate, Homology of Noetherian rings and local rings, Ill. J. Math., 1 (1957), 14-25. | MR | Zbl

[29] H. Wiebe, Uber homologische Invarianten lokaler Ringe, Math. Annalen, 179 (1969), 257-274. | EuDML | MR | Zbl

Cited by Sources: